Israel Journal of Mathematics

, Volume 38, Issue 1–2, pp 23–28 | Cite as

Group rings of hyperabelian groups

  • P. F. Smith
  • R. L. Snider


Ifk is a field of characteristicp>0 then we find all hyper-(Abelian or locally finite-p′) groupsG such that the augmentation ideal of the group algebrakG has the AR property.


Normal Subgroup Group Algebra Group Ring Torsion Group Finite Chain 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. S. Passman,The Algebraic Structure of Group Rings, Wiley-Interscience, New York, 1977.MATHGoogle Scholar
  2. 2.
    D. J. S. Robinson,Finiteness Conditions and Generalized Soluble Groups, Vol. I, Springer-Verlag, Berlin, 1972.Google Scholar
  3. 3.
    P. F. Smith,The ARproperty and chain conditions in group rings, Israel J. Math32 (1979), 131–144.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    P. F. Smith,More on the ARproperty and chain conditions in group rings, Israel J. Math.35 (1980), 186–204.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    R. L. Snider,The zero divisor conjecture for some solvable groups, Pacific J. Math. (to appear).Google Scholar
  6. 6.
    B. A. F. Wehrfritz,Infinite Linear Groups, Springer-Verlag, Berlin, 1973.MATHGoogle Scholar
  7. 7.
    B. A. F. Wehrfritz,On the holomorphs of soluble groups of finite rank, J. Pure Appl. Algebra4 (1979), 55–69.CrossRefMathSciNetGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1981

Authors and Affiliations

  • P. F. Smith
    • 1
    • 2
    • 3
  • R. L. Snider
    • 1
    • 2
    • 3
  1. 1.University of WisconsinMadisonUSA
  2. 2.University of GlasgowGlasgowScotland, U.K.
  3. 3.Virginia Polytechnic Institute and State UniversityBlacksburgUSA

Personalised recommendations